# SDR AU970381

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO520BA
- Propeller: Mcauly 2A36C23
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: CI158C2
- Condition: Failed
- Location: Global Position
- Stage of operation: IN
- Nature of condition: O, D
- Precautionary procedure: K

## Discrepancy

(AUS) GPS ANTENNA SHEARED OFF FLUSH WITH MOUNT BASE
